MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 18B LRG; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 18B LRG; HIP INSTRUMENT/TRIAL
Catalog Number 257618105
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
It was reported that srom sleeve trial has become worn and not legible.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 18B LRG
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6846325
Report Number1818910-2017-24139
Device Sequence Number1522186
Product Code LXH
UDI-Device Identifier10603295146599
UDI-Public10603295146599
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257618105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1